You are here

A Case Study in Mathematical Research: The Golay-Rudin-Shapiro Sequence

by John Brillhart, Patrick Morton

Year of Award: 1997

Publication Information: The American Mathematical Monthly, vol. 103, 1996, pp. 854-869

Summary: This paper is written for undergraduate students to see something of the process that goes into mathematical research by documenting the entire process for this case study in the analysis of an interesting sequence of numbers.

Read the Article: 

About the Author(s):  John Brillhart was at the University of Arizona at the time of publication and Patrick Morton was at Wellesley College.

 

Subject classification(s): Index | Algebra and Number Theory | Number Theory
Publication Date: 
Tuesday, September 23, 2008

Dummy View - NOT TO BE DELETED